The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
300 Posts
Discussion Starter · #1 ·
Hi..

So I've been taking 60mg of pred for the last few days...is this considered a high dose? I've never had to take any before but having a terrible time with my lungs...I am going to go down to 40 mg and then hopefully the goal is to get down to 10mg without any symptoms. I also started taking my quinacrine again and hopefully that will begin to kick in too.

Is there anything I should expect will happen? Thanks, your input is always appreciated!!!

Sharon
 

·
Registered
Joined
·
300 Posts
Discussion Starter · #5 ·
Hi Joan, Lola and Nicky,

Thanks for the good advise!
Yes, I do feel a bit jittery for awhile after I take them but that tapers as the day wears on.

Now that I think of it Quinacrine always gave me an energy boost in the past and now combined with the pred...well I may now just have the cleanest house in town! My hubby will be happy with that since he has recently taken on all household chores LOL :)


Thanks again and Happy New Year!
Sharon
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top